Weeks 7-9 On Zoloft.

As I mentioned last week, I have begun increasing my dosage from 50mg to 75mg once a day. My headaches are back now. However, I’m not sure if they are being triggered by my meds or by all the reading and eye straining that I have been doing lately. I guess that I will have to wait a week or so to get the answer to that question.

I wouldn’t say that my anxiety has increased a lot, but I have noticed an uptick. I know that the increased dosage hasn’t had time to take full effect, so maybe there is no connection. This is another question that only time can answer.

I’ve had a difficult time falling asleep for several months now. I hear that that can happen with this medication, but it isn’t really a huge issue for me. I can deal with it. Thankfully, I’m not felling jittery like I was when I first started my meds. We will see how I’m fairing in another 3 weeks or so.

Love Always, AnxiouslyM

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s